# SDR 95ZZZX1210

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27275
- Make and model: Piper PA-31-310
- Aircraft serial: 317712066
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Part number: 42042
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT MLG REVEALED A CRACK IN THE RADIUS ADJACENT TO THE CENTER BOLT HOLE.  CRACK ORIGINATING FROM EDGE AND PROPAGATING TOWARD HOLES.  SUSPECT FROM FATIGUE.  THIS IS THE SECOND FAILURE OF THIS PART IN THIS WAY.
